# SDR CA980602016

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 2760 · Drag Control System
- Part: Rod
- Part number: ABH73401
- Condition: Bent
- Location: Spoiler
- Component: ABH7185505
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) BINDING OF SPOILER CONTROL REPORTED. IT WAS FOUND THAT THE INPUT ROD FOR THROTTLE INTERLOCK WAS BENT AND INTERFERING ON THE CROSS SHAFT.
